Help! I Feel Drugged!

I don't know if anyone else feels like me during a fatigue episode. For the past week I feel so ill as I am sleeping and know as soon as I wake that it's gong to be another day of struggle. I feel queasy and sooo tired and exhausted! As well as being exhausted I feel ill to the point as if I am drugged. I have been taking one tramacet at night for the pain. Sorry this post is such a main about me but just don't know if these are fibro symptoms or something else. I would appreciate any advice.

19 Replies

oldest β€’ newest
  • Hello mcglada0 I'm sorry you are feeling so unwell my friend. I'm afraid fatigue is a major symptom of fibre, many members say this is one of the worse symptoms. Sometimes we can get a little virus or tummy bug that makes you feel 10x worse. It's also good idea to not take medication that make you feel drowsy to late and if you take a bit earlier, it tends to wear off by the morning and you don't feel so groggy.

    I would explain how I feel in a very similar way, it is a drugged up feeling & I can't keep my eyes open when I feel like this, I fall into doors etc and it's a really horrid feeling.

    Saying all of that though, I would still talk to your gp because I'm not a doctor and it could possibly be something entirely different and any new symptoms should always be checked out with your gp. I do hope you feel better very soon and do let us know how you get on.

    Luv Jan xx

  • Thank you so much for your reply and I'm sorry that you too have these horrible symptoms. I do often wonder if there's something more wrong with me but probably just fibro! It sucks! I used to be nearly 8 stone but now nearer 7. I make myself eat when feeling so yuck but obviously not eating enough. I worry that my weight will just go down and down. I feel so frail and Useless just now. I'm so sorry for being such a moan. I know that there are so many people a lot worse than me. I really do hope that you and everyone else on this site are having a good day. Thanks again for replying. X

  • Oh bless you, don't be sorry honey, that's what we are here for my friend. If you are losing weight, this is definitely a reason to make an urgent appointment with your gp. It isn't always fibro and many people with fibro also suffer from more than one other condition. I myself have polymyalgia and extensive nerve damage in my back and feet. So I do urge you to see your gp as soon as you can really because I'm sure you weight will need monitoring and blood tests done. They will also possibly give you something to help you with this sickness you are experiencing.

    Luv Jan xx

  • Thank you for your advice. I will go back to my gp. He's lovely but I don't think he knows what to do with me! A lost cause! I will let you know how I get on and thanks again for your support. Please get in touch if I can help you. Xx

  • Ahh bless you, I think a lot of ppl.feel like you but it is very important if you are losing weight that is unexplainable that you report it to your gp. It's very difficult when you have a flare and taking a lot of pain medication, it can be easy not to eat properly but there could be something else going on.

    Luv Jan xx

  • Hi, I have exactly the same symptoms. The fatigue stays with me every day. I have to push myself to carry on. I have given up work and stopped driving as the fatigue is crippling. I have just been to the town as I had to go to the bank. I caught the bus there and back but now I'm totally exhausted. It is very clamy here too and I can't stop sweating. This is all to do with fibromyalgia but I will see the gp soon anyway as I haven't seen him for six months and I like to have a chat with him two or three times a year, so I suggest you do this too.

    Take care

    David

  • Hi David. I'm really sorry that you are suffering these symptoms too. Do you feel unwell as well as very fatigued? You sound as if you understand fibromyalgia a bit better than me. I've never had a positive diagnoses. Just when I suggested it to gp he sort of agreed. My main symptoms are continuous pain and flattened fatigue every few weeks. X

  • hi mcglada0

    I can honestly say the fatigue is the worst of it...I am in constant pain but the fatigue makes it much more difficult to cope with it makes me so clumsy and unsteady just turning round on the spot sends me off balance and you feel you can't do anything except try and keep your eyes open...you are not alone but please get it checked by the gp as weight loss and sickness might be caused by something else...its better to be safe 😊 Alison xx

  • I'm sorry that you are suffering too. Thanks for your text. I'm just going to go into Morrisons to see if there's anything that will tempt me to eat. If this doesn't lift a bit soon will visit GP. What can they do? Anyway I hope your day goes well. Audrey x

  • Hi mcglada0

    I have terrible fatigue too. Today has been a very bad day I'm literally struggling to stay awake. I have been dozing on and off all morning. Just thankful I'm on a day off today and it's ok to be like this.

    I often have that sticky feeling too. And when I'm like this I walk into stuff feel dizzy. It's awful I really feel for. Hope u feel better soon

    Jxx

  • Thanks and I'm sorry that you've been having s bad time too. Do you have bad pain as well? Pain in back of legs and buttocks driving me mad? Hope you don't have this ! X

  • Hi Mcglada--I don't know but I have slept 15-20 hours just waking up to pee and eat a bit--exspecially after a busy 2 or 3 days(which is just normal life for people who don't have fibro) I cleaned bathroom yesterday--took me 3 hrs--ridiculous!!! Today Im knackered,foggy and illtempered-I have physical therapist coming in 2 hrs and I dread it--(for something else) after she goes I will sleep for god knows how long--Ive been wondering if others do this--I have heart failure and lung condition too-- MmeT

  • Oh you poor thing! The exhaustion is awful! I don't sleep as long as you though I do sleep soundly for about 9 hours then just lounge about feeling tired and yucky. I wish we knew the answers! I hope that you have some better days soon. X

  • you too hugs MmeT

  • Hi mcglada0

    I am so genuinely sorry to read this and according to the *Medicines UK website what you have described are also side effects of the Tramacet:

    * Common: may affect up to 1 in 10 people vomiting (being sick), digestion problems (constipation, flatulence, diarrhoea), stomach pain, dry mouth.

    itching, sweating (hyperhidrosis)

    headache, shaking.

    confusional state, sleep disorders, mood changes (anxiety, nervousness, feeling of high spirits).

    I would talk to your doctor and ascertain what is causing what my friend? I want to sincerely wish you all the best of luck and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

  • Thanks Ken. The way I feel does seem to coincide with taking tramacet and yet the pain gets so bad that I need something to take edge of it. I've also been having huge stress problems within family. Could this flare up my symptoms? I appreciate everyone within this group who is trying to help me .

    Audrey

  • Hi mcglada0

    Anything stressful can cause a flare up or the symptoms to e worse unfortunately. I want to sincerely wish you all the best of luck and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

  • Hi

    I am so sorry to hear that you are experiencing these symptoms .I am experiencing similar symptoms everyday .I wakr up in the morning with so much fatigue as if I really haven't slept .I get up with no energy to do.anything .I feel like my mind is in sleep mode most of the time and I find it hard to concentrate .I am attending religious meeting to cope with the depression side of things as I have been feeling suicidal lately but these religious sessions are helping me fight this .Feels like I have carried a heavy bag and walked a long distance and now my muscles are so tired and in pain .

    I would suggest you try a little bit of yoga in the morning as it helps me sometimes.I haven't been able to figure out what I can do about the feeling of being half asleep or not in full energy all the time .All my bloods are fine .

    I hope you find a way to cope with these symptoms as I am trying .

    Good luck

  • Hi . I am so sorry that you are feeling rubbish as well. I am also concerned that you feel suicidal. Do you have someone to support you at home? I am glad you are finding some help with religion. This site will always give you support so please use it as much as you need. I feel ill and sluggish every mornings . My pain kicks in and then when I can stand it no more I take a tramacet. This helps but I really wonder if this tablet is giving me added side effects! Who knows! Thank you for replying to my text and I hope things get a bit better soon. X

You may also like...